Raynaud's phenomenon with vinblastine and bleomycin

Harold Harvey, Allan Lipton, B. V. Lawrence

Research output: Contribution to journalLetter

Original languageEnglish (US)
Pages (from-to)542-543
Number of pages2
JournalAnnals of internal medicine
Volume94
Issue number4 I
StatePublished - Jan 1 1981

Fingerprint

Drug Dose Response Relationship
Raynaud Disease
Vinblastine
Bleomycin

All Science Journal Classification (ASJC) codes

  • Internal Medicine

Cite this

@article{0c92055a592b4023ae1ac53bfd57d8b0,
title = "Raynaud's phenomenon with vinblastine and bleomycin",
author = "Harold Harvey and Allan Lipton and Lawrence, {B. V.}",
year = "1981",
month = "1",
day = "1",
language = "English (US)",
volume = "94",
pages = "542--543",
journal = "Annals of Internal Medicine",
issn = "0003-4819",
publisher = "American College of Physicians",
number = "4 I",

}

Raynaud's phenomenon with vinblastine and bleomycin. / Harvey, Harold; Lipton, Allan; Lawrence, B. V.

In: Annals of internal medicine, Vol. 94, No. 4 I, 01.01.1981, p. 542-543.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Raynaud's phenomenon with vinblastine and bleomycin

AU - Harvey, Harold

AU - Lipton, Allan

AU - Lawrence, B. V.

PY - 1981/1/1

Y1 - 1981/1/1

UR - http://www.scopus.com/inward/record.url?scp=0019429321&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0019429321&partnerID=8YFLogxK

M3 - Letter

C2 - 6163385

AN - SCOPUS:0019429321

VL - 94

SP - 542

EP - 543

JO - Annals of Internal Medicine

JF - Annals of Internal Medicine

SN - 0003-4819

IS - 4 I

ER -